Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 4, Pages 361-370
An approach to the stochastic calculus in the non-Gaussian case
Ukrainian Academy of Sciences, Institute of Mathematics, Tereshenkovskaia, 3, Kiev 252601, Ukraine
Received 1 January 1994; Revised 1 April 1995
Copyright © 1995 Andrey A. Dorogovtsev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce and study a class of operators of stochastic differentiation and
integration for non-Gaussian processes. As an application, we establish an analog
of the Itô formula.